Let $f$ be a meromorphic function with bounded set of singular values and for which infinity is a logarithmic singularity. Then we show that $f$ has infinitely many repelling periodic points for any minimal period $n\geq 1$, using a much simpler argument than the more general results for arbitrary entire transcendental functions.

A note on repelling periodic points for meromorphic functions with bounded set of singular values / Benini, A. - In: REVISTA MATEMATICA IBEROAMERICANA. - ISSN 0213-2230. - 32:1(2016), pp. 265-272. [10.4171/rmi/886]

A note on repelling periodic points for meromorphic functions with bounded set of singular values

Benini A
2016

Abstract

Let $f$ be a meromorphic function with bounded set of singular values and for which infinity is a logarithmic singularity. Then we show that $f$ has infinitely many repelling periodic points for any minimal period $n\geq 1$, using a much simpler argument than the more general results for arbitrary entire transcendental functions.
A note on repelling periodic points for meromorphic functions with bounded set of singular values / Benini, A. - In: REVISTA MATEMATICA IBEROAMERICANA. - ISSN 0213-2230. - 32:1(2016), pp. 265-272. [10.4171/rmi/886]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11381/2867086
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 2
social impact